Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 231, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2005, 10:12 PM EDT for Paulding County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 10:12 PM EDT (02:12 UTC)
- Expired
- Apr 22, 2005, 10:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Paulding County, GA
The radar
The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 6:40 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 230212 SVRFFC GAC223-230245- /O.NEW.KFFC.SV.W.0231.050423T0212Z-050423T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1012 PM EDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN PAULDING COUNTY IN NORTHWEST GEORGIA * UNTIL 1045 PM EDT * AT 1008 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 11 MILES WEST OF HIRAM...AND MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3388 8494 3378 8501 3378 8472 3387 8471 $$
2 follow-up statements
000 WWUS52 KFFC 230224 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1024 PM EDT FRI APR 22 2005 GAC223-230245- /O.CON.KFFC.SV.W.0231.000000T0000Z-050423T0245Z/ PAULDING- 1024 PM EDT FRI APR 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM EDT FOR SOUTHERN PAULDING COUNTY... AT 1021 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR NEW GEORGIA...OR ABOUT 7 MILES NORTHEAST OF VILLA RICA...MOVING EAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIRAM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR SOUTHEASTERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY MORNING FOR NORTHWESTERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM EDT SATURDAY MORNING FOR NORTHWESTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3388 8494 3378 8501 3378 8472 3387 8471 $$
000 WWUS52 KFFC 230234 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1033 PM EDT FRI APR 22 2005 GAC223-230243- /O.CAN.KFFC.SV.W.0231.000000T0000Z-050423T0245Z/ PAULDING- 1033 PM EDT FRI APR 22 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PAULDING COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS MOVED OUT OF PAULDING COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR SOUTHEASTERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY MORNING FOR NORTHWESTERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM EDT SATURDAY MORNING FOR NORTHWESTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3388 8494 3378 8501 3378 8472 3387 8471 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:45 PM EDT, 4 hours 27 minutes earlier.
Area forecast discussion, Apr 22, 5:45 PM EDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 PM EDT FRI APR 22 2005 .SHORT TERM...HAVE HAD A BUSY DAY WITH SEVERE WEATHER. AREA OF THUNDERSTORMS CURRENTLY TRACKING SOUTHEAST ACROSS THE CWA WITH SOME DRYING ACROSS THE NORTHWEST. MAIN UPPER TROUGH EXPECTED BY 06Z...SO MAY BE SOME REDEVELOPMENT. HAVE LEFT CHANCE TO LIKELY POPS FOR THE NIGHT. WITH DEEP TROUGH SATURDAY...STRONG WINDS AND COLD AIR ADVECTION WILL TAKE PLACE. WIND ADVISORY MAY BE NEEDED FOR TOMORROW. TEMPERATURES IN THE 30S POSSIBLE FOR TOMORROW NIGHT AND NEXT SHIFTS MAY HAVE TO CONSIDER A FREEZE WARNING. DEEP COLD POOL CROSSING THE CWA SATURDAY AND HAVE LEFT IN THE MENTION OF CONVECTION...BUT MOSTLY EXPECTING A CHANCE OF SHOWERS. .LONG TERM...DRY AND COOL FOR THE FIRST OF THE WEEK. SOME WEAK WAVES IN THE WESTERLY FLOW FOR TUESDAY AND WEDNESDAY...SO LEFT IN THE MENTION OF SHOWERS AND THUNDERSTORMS. THURSDAY AND FRIDAY LOOK DRY. && .AVIATION... RAPIDLY DEEPENING UPPER LOW IN THE OHIO VALLEY BRINGING STRONG TO SEVERE TSRA TO THE AREA. FIRST LINE OF ACTIVITY/MCS EXITING FAR SOUTHERN PORTIONS OF CWA AT THIS TIME. A BRIEF RESPITE ACROSS THE NORTH BEFORE THE NEXT ROUND. ACTUAL FRONTAL SYSTEM AND ASSOCIATED PVA YET TO PASS. ALREADY SEEING DEVELOPMENT ACROSS IL/W TN...THAT WILL DEVELOP A LINE THAT SHOULD SWEEP THROUGH THE AREA BETWEEN 00Z-06Z. AFT 06Z...MUCH COLDER...DRIER AIR WILL FILTER INTO THE CWA...WITH STRONG COLD ADVECTION. EXPECT CONSIDERABLE WRAP AROUND MOISTURE AND SOME SHRA NC/NE GA WITH COLD AIR ALOFT INTO THE AFTERNOON HOURS SAT. CLEARING WILL OCCUR AFT 00Z SUN. CEILINGS...GENERALLY MVFR-VFR THIS EVENING OUTSIDE OF SHRS/TSRA ACTIVITY. BRIEF PERIOD OF IFR POSSIBLE WITH BRIEF LINE OF EXPECTED CONVECTIVE ACTIVITY THIS EVENING. MVFR CIGS WILL PREVAIL LATE TONIGHT THROUGH EARLY AFTERNOON SAT. VISIBILITY...GENERALLY VFR...EXCEPT LOCALLY IFR IN SHRA/TSRA THIS EVENING. SOME MVFR POSSIBLE IN BRIEF SHRA NC/NE GA SAT AFTERNOON...BUT THIS WILL MAINLY BE IN THE MOUNTAINS OF NE GA AND NOT IN THE ATL OR AHN TAF SITES. WX...EXPECT STRONG TO SEVERE NE-SW ORIENTED SQUALL LINE...ALBEIT BRIEF...OF TSRA TO AFFECT MOST TAF SITES BETWEEN 00Z-06Z. MAIN THREAT WILL BE 0.5-1.0 INCH HAIL AND WINDS GUSTS TO 50KTS. ISOLD SHRA POSSIBLE MAINLY N-NE OF ATL AND AHN 15Z-20Z SAT. WINDS...INITIALLY...IN ADVANCE OF EXPECTED SQUALL LINE THIS EVENING...WINDS WILL BE MOSTLY SW 5-10KTS. WINDS GUSTS TO 50KTS POSSIBLE WITH POSSIBLE SVR SQUALL LINE 00Z-06Z THIS EVENING. WINDS GENERALLY 260-280 10-15KTS OVERNIGHT...BUT INCREASING RAPIDLY AROUND 12Z TO 15-20KTS WITH GUSTS 25-30KTS AFT 12Z. WIND WILL BE THE MOST SIGNIFICANT TAF ISSUE FOR SATURDAY...ESPECIALLY FOR ATL. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 55 60 37 57 / 40 30 10 10 ATHENS 56 62 37 57 / 60 30 10 10 GAINESVILLE 55 59 36 57 / 40 30 10 10 ROME 53 62 35 59 / 50 20 10 10 COLUMBUS 59 66 39 63 / 60 30 10 10 MACON 59 67 38 61 / 60 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. && 41/RAB
Hazardous weather outlook, Apr 22, 7:46 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 746 PM EDT FRI APR 22 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 746 PM EDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT...FRIDAY NIGHT. ...SCATTERED SEVERE THUNDERSTORMS EXPECTED UNTIL MIDNIGHT NORTH CENTRAL AND NORTHWEST GEORGIA... .SYNOPSIS... AN INTENSIFYING UPPER LOW ACROSS THE OHIO VALLEY WILL MOVE SOUTHEAST TOWARD GEORGIA THROUGH EARLY SATURDAY. A STRONG COLD FRONT WILL ALSO ACCOMPANY THIS SYSTEM AND MOVE INTO GEORGIA SHORTLY AFTER MIDNIGHT. ONE ROUND OF STRONG TO SEVERE THUNDERSTORMS MOVED THROUGH THE STATE FRIDAY AFTERNOON...AND ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL ACCOMPANY THE COLD FRONT INTO NORTH AND WEST GEORGIA THROUGH MIDNIGHT. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM THUNDERSTORMS THROUGH MIDNIGHT WILL BE LARGE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND LOCALLY HEAVY RAIN. WHILE THUNDERSTORMS ARE EXPECTED TO AFFECT ALL OF GEORGIA THIS EVENING AND EARLY TONIGHT...THE MAIN THREAT FOR ADDITIONAL SEVERE THUNDERSTORMS WILL BE NORTHWEST OF A LINE FROM HIAWASSEE...TO ATLANTA...TO COLUMBUS. .DISCUSSION... A COMPLEX OF THUNDERSTORMS WHICH MOVED ACROSS NORTH AND CENTRAL GEORGIA FRIDAY AFTERNOON HELPED TO STABILIZE THE ATMOSPHERE SOME. HOWEVER...AS STRONG DYNAMICS AND MODERATE INSTABILITY APPROACH THE AREA IN ASSOCIATION WITH A STRONG UPPER TROUGH AND COLD FRONT...RENEWED THUNDERSTORM DEVELOPMENT WAS BEING OBSERVED ACROSS NORTHEAST ALABAMA AND NORTHWEST GEORGIA. WITH AMPLE INSTABILITY AND DYNAMICS IN PLACE...SOME OF THESE THUNDERSTORMS WILL BE SEVERE THROUGH MIDNIGHT. AFTER MIDNIGHT...THE AIR MASS WILL RAPIDLY BECOME MORE STABLE AND THE BEST INSTABILITY WILL PUSH SOUTH INTO SOUTHERN GEORGIA AND ALABAMA. SEVERE THUNDERSTORMS SHOULD END AROUND MIDNIGHT. .OTHER HAZARDS... A COMPLEX OF THUNDERSTORMS WHICH MOVED SLOWLY ACROSS MIDDLE GEORGIA THIS AFTERNOON DUMPED SEVERAL INCHES OF RAIN ACROSS THE AREAS FROM COLUMBUS...TO VIENNA...TO ABBEVILLE. ADDITIONAL THUNDERSTORMS LATER TONIGHT MAY QUICKLY RESULT IN FLOODING OF LOW-LYING AND FLOOD PRONED AREAS WITHIN THIS REGION OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS...ESPECIALLY ACROSS NORTHWEST GEORGIA AND NORTH CENTRAL GEORGIA...WILL NEED TO REMAIN ACTIVATED UNTIL MIDNIGHT. SPOTTERS AND EMERGENCY MANAGERS IN OTHER AREAS OF THE STATE...ESPECIALLY MIDDLE GEORGIA...WILL NEED TO REMAIN ALERT UNTIL MIDNIGHT FOR POSSIBLE ACTIVATION. .DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH FRIDAY. STRONG...GUSTY WINDS OF 15 TO 25 MPH WITH GUSTS IN EXCESS OF 30 MPH CAN BE EXPECTED TO DEVELOP ACROSS MUCH OF GEORGIA BY MID-MORNING SATURDAY AND CONTINUE UNTIL SUNSET. FOR THE PERIOD SUNDAY THROUGH MONDAY...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED FOR THE PERIOD THURSDAY THROUGH FRIDAY. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. RAB
In the hours before
Special weather statement, Apr 22, 8:23 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 823 PM EDT FRI APR 22 2005 GAZ106-230045- 823 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN CRISP COUNTY UNTIL 845 PM EDT... AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ARABI...MOVING EAST AT 30 MPH. RAINFALL AMOUNTS OF UP TO AN INCH CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 22, 8:46 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL FORT OGLETHORPE 34.92N 85.25W
04/22/2005 1.00 INCH CATOOSA GA PUBLIC
0802 PM HAIL RINGGOLD 34.92N 85.11W
04/22/2005 1.75 INCH CATOOSA GA PUBLIC
0805 PM HAIL TRION 34.55N 85.31W
04/22/2005 0.88 INCH CHATTOOGA GA PUBLIC
0810 PM TSTM WND DMG TRENTON 34.87N 85.51W
04/22/2005 DADE GA AMATEUR RADIO
MANY TREES AND SEVERAL POWER LINES BLOWN DOWN.
0815 PM HAIL 3 S CHICKAMAUGA 34.83N 85.29W
04/22/2005 1.00 INCH WALKER GA AMATEUR RADIO
0822 PM HAIL RINGGOLD 34.92N 85.11W
04/22/2005 1.75 INCH CATOOSA GA PUBLIC
&&
EASpecial weather statement, Apr 22, 9:10 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 910 PM EDT FRI APR 22 2005 GAZ007-013-230145- 910 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN PICKENS AND GILMER COUNTIES UNTIL 945 PM EDT... AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NORTHWEST OF BLAINE...MOVING EAST AT 40 MPH. OTHER LOCATIONS IN THE PATH OF THIS STORM INCLUDE ELLIJAY...JASPER... TALKING ROCK...WHITESTONE AND CARTECAY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 22, 9:17 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL FRANKLIN 33.28N 85.10W
04/22/2005 0.75 INCH HEARD GA COUNTY OFFICIAL
PEA TO PENNEY SIZE HAIL.
0110 PM HAIL CLEVELAND 34.60N 83.76W
04/22/2005 1.00 INCH WHITE GA PUBLIC
0110 PM TSTM WND DMG 12 NW DAWSONVILLE 34.54N 84.27W
04/22/2005 DAWSON GA COUNTY OFFICIAL
A FEW TREES AND POWER LINES BLOWN DOWN.
0110 PM HAIL DAHLONEGA 34.54N 83.98W
04/22/2005 0.75 INCH LUMPKIN GA PUBLIC
0115 PM HAIL 10 NE NEWNAN 33.48N 84.67W
04/22/2005 1.00 INCH COWETA GA PUBLIC
DIME TO QUARTER SIZE HAIL.
0115 PM TSTM WND DMG 11 E CANTON 34.25N 84.30W
04/22/2005 CHEROKEE GA EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN.
0745 PM HAIL TRENTON 34.87N 85.51W
04/22/2005 1.50 INCH DADE GA COUNTY OFFICIAL
NUMEROUS TREES BLOWN DOWN ALSO.
0849 PM HAIL ROME 34.26N 85.19W
04/22/2005 0.75 INCH FLOYD GA AMATEUR RADIO
DIME TO PENNY SIZE HAIL.
0857 PM HAIL 14 W ROME 34.26N 85.43W
04/22/2005 1.75 INCH FLOYD GA PUBLIC
0900 PM HAIL OAKMAN 34.57N 84.71W
04/22/2005 1.00 INCH GORDON GA PUBLIC
&&
EALocal storm report, Apr 22, 9:23 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL 10 NNW GREENVILLE 33.16N 84.78W
04/22/2005 0.88 INCH MERIWETHER GA PUBLIC
&&
EASpecial weather statement, Apr 22, 9:30 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 930 PM EDT FRI APR 22 2005 GAZ021-230200- 930 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 40 TO 50 MPH WINDS IN CHEROKEE COUNTY UNTIL 1000 PM EDT... AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF CANTON...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE PATH OF THIS STORM INCLUDE WALESKA...WOODSTOCK... HOLLY SPRINGS AND BALL GROUND. THIS STORM HAS THE POTENTIAL TO PRODUCE HALF INCH HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS OVER 40 MPH. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:04 PM EDT | Tornado Warning | FFC | Chattooga | 26 min |
| Apr 22, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 35 min |
| Apr 22, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa | 29 min |
| Apr 22, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 31 min |
| Apr 22, 8:38 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 37 min |
| Apr 22, 8:51 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 24 min |
| Apr 22, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 37 min |
| Apr 22, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 48 min |
| Apr 22, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 32 min |
| Apr 22, 9:19 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 26 min |
| Apr 22, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding | 35 min |
| Apr 22, 9:27 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 33 min |
| Apr 22, 9:40 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 35 min |
| Apr 22, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 29 min |
| Apr 22, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 31 min |
| Apr 22, 10:06 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 24 min |
| Apr 22, 10:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 15 min |
| Apr 22, 10:22 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 23 min |
| Apr 22, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 33 min |
| Apr 22, 10:56 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale, Walton | 34 min |
| Apr 22, 11:21 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.